# SDR FDEA201905161085

- Difficulty date: May 16, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,429 hours, 26,204 cycles
- System (JASC): 5751 · Ailerons
- Part: Plate
- Part number: 113N1708
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT AILERON CONDUCTIVE PLATE. REPLACED CONDUCTIVE PLATE IAW DRAWINGS 113N7108,012N8509,
